Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 343, Number 2
HTML articles powered by AMS MathViewer

On the core of a cone-preserving map
Bit Shun Tam and Hans Schneider PDF
Trans. Amer. Math. Soc. 343 (1994), 479-524
Minimal models and degenerations of surfaces with Kodaira number zero
Bruce Crauder and David R. Morrison PDF
Trans. Amer. Math. Soc. 343 (1994), 525-558
A maximally pathological Brouwer homeomorphism
Edward Warwick Daw PDF
Trans. Amer. Math. Soc. 343 (1994), 559-573
Minimal displacement of points under holomorphic mappings and fixed point properties for unions of convex sets
Tadeusz Kuczumow, Simeon Reich and Adam Stachura PDF
Trans. Amer. Math. Soc. 343 (1994), 575-586
The orders of solutions of the Kummer system of congruences
Ladislav Skula PDF
Trans. Amer. Math. Soc. 343 (1994), 587-607
Stability theory for parametric generalized equations and variational inequalities via nonsmooth analysis
Boris Mordukhovich PDF
Trans. Amer. Math. Soc. 343 (1994), 609-657
Fractal properties of invariant subsets for piecewise monotonic maps on the interval
Franz Hofbauer and Mariusz Urbański PDF
Trans. Amer. Math. Soc. 343 (1994), 659-673
Weak solutions of hyperbolic-parabolic Volterra equations
Gustaf Gripenberg PDF
Trans. Amer. Math. Soc. 343 (1994), 675-694
On realization of Björner’s “continuous partition lattice” by measurable partitions
Mark D. Haiman PDF
Trans. Amer. Math. Soc. 343 (1994), 695-711
Le théorème de Fermat-Goss
Laurent Denis PDF
Trans. Amer. Math. Soc. 343 (1994), 713-726
Powers of ideals generated by quadratic sequences
K. Raghavan PDF
Trans. Amer. Math. Soc. 343 (1994), 727-747
On a two-dimensional elliptic problem with large exponent in nonlinearity
Xiaofeng Ren and Juncheng Wei PDF
Trans. Amer. Math. Soc. 343 (1994), 749-763
Hodge decompositions and Dolbeault complexes on normal surfaces
Jeffrey Fox and Peter Haskell PDF
Trans. Amer. Math. Soc. 343 (1994), 765-778
Flows in fibers
Jun-ichi Tanaka PDF
Trans. Amer. Math. Soc. 343 (1994), 779-804
Geometry of $2$-step nilpotent groups with a left invariant metric. II
Patrick Eberlein PDF
Trans. Amer. Math. Soc. 343 (1994), 805-828
Entropy solutions for diffusion-convection equations with partial diffusivity
M. Escobedo, J. L. Vázquez and Enrike Zuazua PDF
Trans. Amer. Math. Soc. 343 (1994), 829-842
Escape rate for $2$-dimensional Brownian motion conditioned to be transient with application to Zygmund functions
Elizabeth Ann Housworth PDF
Trans. Amer. Math. Soc. 343 (1994), 843-852
Quasiconformal mappings and Ahlfors-David curves
Paul MacManus PDF
Trans. Amer. Math. Soc. 343 (1994), 853-881
Une dichotomie de Hopf pour les flots géodésiques associés aux groupes discrets d’isométries des arbres
M. Coornaert and A. Papadopoulos PDF
Trans. Amer. Math. Soc. 343 (1994), 883-898
On the force between rotating co-axial black holes
Gilbert Weinstein PDF
Trans. Amer. Math. Soc. 343 (1994), 899-906
Radially symmetric solutions to a Dirichlet problem involving critical exponents
Alfonso Castro and Alexandra Kurepa PDF
Trans. Amer. Math. Soc. 343 (1994), 907-926
Holomorphic motions and Teichmüller spaces
C. J. Earle, I. Kra and S. L. Krushkal′ PDF
Trans. Amer. Math. Soc. 343 (1994), 927-948